Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

withdrawals.. beta blockers.. help

I was on metoprolol tartratre 12.5mg 2xdaily. I got permission from doctor to abruptly stop. I have only been taking this since Oct.6th this month.

Off & on I have been having this squeezing/pressure around my temples and it feels it's around my eyes and nose too. Heavy head feeling, feels like I'm going to crash on the floor & it'll take my breath away when it's at a max.. I can set it off by eating something warm, usually it happens at night.

I went to the ER last night-my vitals were normal so they sent me home.. The night before that I was in a different ER, and had a normal cat scan, they thought it was a migraine (painless?). Gave me drugs, and sent me home.

Is this scary squeezing sensation from stopping the pill? The anti-anxiety pill they gave me in the ER last night made it seem not so bad, but they're still there. How long do these sensations last? Has anyone else had a similar sensation? If so what was it. .

Answer Question
 
Po0okiebear69

Asked by Po0okiebear69 at 1:00 AM on Oct. 25, 2010 in Health

Level 5 (79 Credits)
Answers (1)
  • I am not sure about that particular drug, but my daughter is on beta-blocker by a different name, and her doctor said if we ever decide to try another type of drug, she would have to be taken off of this one gradually because of risk of withdrawls. Not sure if that was specific to just her medicine, or all beta-blockers. Hope you find some help soon :(
    AK_aries

    Answer by AK_aries at 1:19 AM on Oct. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.